# SDR DALA2023052304106

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DONT PASS TEST OF DOOR DAMPING AT PASSENGER CREW DOOR 3L. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR DAMPER AT PASSENGER CREW DOOR 3L. (2779464)
